Golden maps between Golden Riemannian manifolds and constancy of certain maps


ŞAHİN B. , AKYOL M. A.

MATHEMATICAL COMMUNICATIONS, vol.19, no.2, pp.333-342, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 2
  • Publication Date: 2014
  • Title of Journal : MATHEMATICAL COMMUNICATIONS
  • Page Numbers: pp.333-342

Abstract

We first introduce Golden maps between Golden Riemannian manifolds, give an example and show that such map is harmonic. Then we investigate the constancy of certain maps from Golden Riemannian manifolds to various manifolds by imposing the holomorphic-like map condition. Then we consider the reverse case and show that all such maps are constant.